Verena Bögelein
Verena Bögelein
Professorin für Mathematik, Paris Lodron Universität Salzburg
Email verificata su sbg.ac.at - Home page
Titolo
Citata da
Citata da
Anno
Degenerate problems with irregular obstacles
V Bögelein, F Duzaar, G Mingione
Walter de Gruyter GmbH & Co. KG 2011 (650), 107-160, 2011
1232011
Parabolic systems with p, q-growth: a variational approach
V Bögelein, F Duzaar, P Marcellini
Archive for Rational Mechanics and Analysis 210 (1), 219-267, 2013
812013
Existence of evolutionary variational solutions via the calculus of variations
V Bögelein, F Duzaar, P Marcellini
Journal of Differential Equations 256 (12), 3912-3942, 2014
762014
The regularity of general parabolic systems with degenerate diffusion
V Bögelein, F Duzaar, G Mingione
American Mathematical Soc., 2013
752013
Higher integrability for parabolic systems with non-standard growth and degenerate diffusions
V Bögelein, F Duzaar
Publicacions matematiques, 201-250, 2011
512011
Partial Hölder continuity for discontinuous elliptic problems with VMO-coefficients
V Bögelein, F Duzaar, J Habermann, C Scheven
Proceedings of the London Mathematical Society 103 (3), 371-404, 2011
502011
The boundary regularity of non-linear parabolic systems I
V Bögelein, F Duzaar, G Mingione
Annales de l'IHP Analyse non linéaire 27 (1), 201-255, 2010
502010
Calderón–Zygmund estimates for parabolic -Laplacian systems
P Baroni, V Bögelein
Revista matemática iberoamericana 30 (4), 1355-1386, 2014
492014
Parabolic equations with p, q-growth
V Bögelein, F Duzaar, P Marcellini
Journal de Mathématiques Pures et Appliquées 100 (4), 535-563, 2013
492013
Self-improving property of nonlinear higher order parabolic systems near the boundary
V Bögelein, M Parviainen
Nonlinear Differential Equations and Applications NoDEA 17 (1), 21-54, 2010
462010
Higher integrability for weak solutions of higher order degenerate parabolic systems.
V Bögelein
Annales Academiae Scientiarum Fennicae. Mathematica 33 (2), 387-412, 2008
442008
Global Calderón–Zygmund theory for nonlinear parabolic systems
V Bögelein
Calculus of Variations and Partial Differential Equations 51 (3), 555-596, 2014
422014
A time dependent variational approach to image restoration
V Bogelein, F Duzaar, P Marcellini
SIAM Journal on Imaging Sciences 8 (2), 968-1006, 2015
412015
The boundary regularity of non-linear parabolic systems II
V Bögelein, F Duzaar, G Mingione
Annales de l'IHP Analyse non linéaire 27 (1), 145-200, 2010
392010
Hölder estimates for parabolic p (x, t)-Laplacian systems
V Bögelein, F Duzaar
Mathematische Annalen 3 (354), 907-938, 2012
382012
The obstacle problem for the porous medium equation
V Bögelein, T Lukkari, C Scheven
Mathematische Annalen 363 (1), 455-499, 2015
322015
Higher integrability in parabolic obstacle problems
V Bögelein, C Scheven
Forum Mathematicum 24 (5), 931-972, 2012
312012
Doubly Nonlinear Equations of Porous Medium Type.
V Bögelein, F Duzaar, P Marcellini, C Scheven
Archive for Rational Mechanics & Analysis 229 (2), 2018
302018
Stationary electro-rheological fluids: low order regularity for systems with discontinuous coefficients
V Bögelein, F Duzaar, J Habermann, C Scheven
Advances in Calculus of Variations 5 (1), 1-57, 2012
282012
The higher integrability of weak solutions of porous medium systems
V Bögelein, F Duzaar, R Korte, C Scheven
Advances in Nonlinear Analysis 8 (1), 1004-1034, 2019
272019
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20